liu.seSearch for publications in DiVA
Change search
ReferencesLink to record
Permanent link

Direct link
Qubits from number states and Bell inequalities for number measurements
Linköping University, The Institute of Technology. Linköping University, Department of Mathematics, Applied Mathematics.ORCID iD: 0000-0002-1082-8325
2003 (English)In: Physical Review A, ISSN 1050-2947, Vol. 67, 022108- p.Article in journal (Refereed) Published
Abstract [en]

Bell inequalities for number measurements are derived via the observation that the bits of the number indexing a number state are proper qubits. Violations of these inequalities are obtained from the output state of the nondegenerate optical parametric amplifier.

Place, publisher, year, edition, pages
2003. Vol. 67, 022108- p.
National Category
URN: urn:nbn:se:liu:diva-23110DOI: 10.1103/PhysRevA.67.022108Local ID: 2507OAI: diva2:243423
Available from: 2009-10-07 Created: 2009-10-07 Last updated: 2016-08-31

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Larsson, Jan-Åke
By organisation
The Institute of TechnologyApplied Mathematics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 448 hits
ReferencesLink to record
Permanent link

Direct link